# SDR DALA2017102307739

- Difficulty date: October 21, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N884DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31995
- Aircraft time: 381 hours, 148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND SEAT EMERGENCY LIGHTS INOPERATIVE AT 7FED - 11FED.  REPLACED FUSES IN THE BATTERY CHARGER, OPS CHECKED GOOD IAW AMM 33-51.
